×

zbMATH — the first resource for mathematics

Some boundary value problems for differential forms on compact Riemannian manifolds. (English) Zbl 0432.58026

MSC:
58J99 Partial differential equations on manifolds; differential operators
58A10 Differential forms in global analysis
53C99 Global differential geometry
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, N.; Krzywicki, A.; Szarski, J., A unique continuation theorem for exterior differential forms on Riemannian manifolds, Arkiv for Math., 4, 417-453 (1962) · Zbl 0107.07803
[2] Cattabriga, L., Su un problema al contorno relativo al sistema di equazioni di Stokes, Rend. Sem. Mat. Padova, 31, 1-33 (1961) · Zbl 0116.18002
[3] Conner, P. E., The Neumann’s problem for differential forms on Riemannian manifolds, Mem. Amer. Math. Soc., 20, 56-56 (1956) · Zbl 0070.31404
[4] Duff, G. F. D., Differential forms in manifolds with boundary, Ann. Math., 56, 115-127 (1952) · Zbl 0049.18804
[5] Duff, G. F. D.; Spencer, D. C., Harmonic tensors on riemannian manifolds with boundary, Ann. Math., 56, 1, 128-156 (1952) · Zbl 0049.18901
[6] Eells, J.; Morrey, Ch. B., A variational method in the theory of harmonic integrals, Ann. of Math., 63, 91-128 (1956) · Zbl 0070.09901
[7] Friedrichs, K. O., The identity of weak and strong extensions of differential operators, Trans. Amer. Math. Soc., 55, 132-151 (1944) · Zbl 0061.26201
[8] Friedrichs, K. O., On differential forms on riemannian manifolds, Comm. Pure Appl. Math., 8, 4, 551-590 (1955) · Zbl 0066.07504
[9] Gaffney, M. P., Hilbert space methods in the theory of harmonic integrals, Trans. Amer. Math. Soc., 78, 420-444 (1955) · Zbl 0064.34303
[10] V. Georgescu,On Hodge-Kodaira-de Rham decomposition theorems, Stud. Cerc. Mat., to appear (in roumanian). · Zbl 0424.58001
[11] Geymonat, G., Sui problemi ai limiti per i sistemi lineari ellittici, Ann. Mat. Pura Appl., 69, 207-284 (1965) · Zbl 0152.11102
[12] Kato, T., Perturbation theory for linear operators (1966), Berlin - Heidelberg - New York: Springer-Verlag, Berlin - Heidelberg - New York · Zbl 0148.12601
[13] Lions, J. L.; Magenes, E., Nonhomogeneous boundary value problems and applications, Grundlehren181 (1972), Berlin - Heidelberg - New York: Springer-Verlag, Berlin - Heidelberg - New York · Zbl 0223.35039
[14] Lions, J. L.; Magenes, E., Problèmes aux limites non homogènes II, Ann. Inst. Fourier, 11, 137-178 (1961) · Zbl 0101.07901
[15] Morrey, Ch. B., A variational method in the theory of harmonic integrals II, Amer. Journ. Math., 78, 137-170 (1956) · Zbl 0070.31402
[16] Morrey, Ch. B., Multiple integrals in the calculus of variations, Grundlehren130 (1966), Berlin - Heidelberg - New York: Springer-Verlag, Berlin - Heidelberg - New York
[17] Nirenberg, L., Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., 8, 4, 648-674 (1955)
[18] R. Palais,Seminar on the Atiyah-Singer index theorem, Princeton University Press, 1965. · Zbl 0137.17002
[19] De Rham, G., Variétés différentiables (1960), Paris: Hermann, Paris · Zbl 0089.08105
[20] Schwartz, L., Théorie des distributions (1966), Paris: Hermann, Paris
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.